# SDR AALA20130130020

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 65,544 hours, 27,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW AT STATION 1221, WINDOW RING PAN HAS CRACK AT RADIUS AFT UPPER LOCATION IN PAN.  INSTALLED DOUBLER PER AARD 53-10-00-25.
